Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Unknown
Life Threatening? No
Write-up: Information has been received from a physician concerning a female who on approximately 15-JAN-2007 was vaccinated with Gardasil. On 28-MAR-2007, the patient was vaccinated with a second dose of Gardasil. On 02-APR-2007 the patient experienced itchiness and red spots on whole body. After seven days of itchiness, the patient received an injection to reduce the allergic response on the whole body. On approximately 28-APR-2007 the patient still experienced itchy palms and feet. Additionally the patient experienced aching and numbness in both hands and feet. She complained that it was hard to complete the housework due to aching and numbness. On approximately 01-MAY-2007 the patient experienced red spots and itchiness on face. Subsequently, the patient recovered from itchiness and red spots on whole body. However, the patient''s itchy palms and feet as well as aching and numbness persisted. The red spots and itchiness on face also persisted. The reporter felt that itchiness and red spots on whole body, itchy palms and feet, aching, numbness, red spots and itchiness on face were related to therapy with Gardasil. Aching and numbness were considered to be disabling. No further information is available.
Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166